Remarks on a cyclotomic sequence
Meidl, Wilfried (2009) Remarks on a cyclotomic sequence. Designs, Codes, and Cryptography, 51 (1). pp. 33-43. ISSN 0925-1022 (Print) 1573-7586 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1007/s10623-008-9241-3
We analyse a binary cyclotomic sequence constructed via generalized cyclotomic classes by Bai et al. (IEEE Trans Inforem Theory 51: 1849-1853, 2005). First we determine the linear complexity of a natural generalization of this binary sequence to arbitrary prime fields. Secondly we consider k-error linear complexity and autocorrelation of these sequences and point out certain drawbacks of this construction. The results show that the parameters for the sequence construction must be carefully chosen in view of the respective application.
Available Versions of this Item
Repository Staff Only: item control page